MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM

NIHON KOHDEN CORPORATION NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Model Number CU-152R
Medical Device Problem Codes Application Program Problem: Parameter Calculation Error (1449); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The nurse reported that the g5 monitor was receiving "analyzing data" on 12-lead and no 12-lead analysis were given.The waveforms were displayed, but intermittently.No patient harm was reported.
 
Additional Manufacturer Narrative
The nurse reported that the g5 monitor was receiving "analyzing data" on 12-lead and no 12-lead analysis were given.The waveforms were displayed, but intermittently.Technical support (ts) had them reboot the g5, but the issue persisted and they did not have another trunk cable immediately available.The biomedical engineer (bme) called back after attempting to troubleshoot the issue.After rebooting, it displayed a disc error, prompting them to initialize the device.However, after initializing, another error stating "cannot save data" was displayed.The bme noted that while trying to induce alarms, the settings were not saving when being adjusted.Ts advised to replace the internal sd card and provided them with the part number.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the g5 monitor: bedside monitor (bsm): model #: bsm-1753a serial #: ni device manufacturer data: ni unique identifier (udi) #: (b)(4) returned to nihon kohden: na.

Brand Name
NIHON KOHDEN LIFE SCOPE G5 BEDSIDE MONITORING SYSTEM
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24648131
Report Number8030229-2026-06289
Device Sequence Number13279368
Product Code MHX
UDI-Device Identifier04931921002056
UDI-Public(01)04931921002056
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K203435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCU-152R
Device Catalogue NumberCU-152R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BSM
Patient SexUnknown